# SDR DALA13019915657

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 31,856 hours, 13,513 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP FOUND DAMAGE TO C-2 CARGO DOOR FRAME FWD EDGE.  REMOVED DAMAGE AND INSPECTED.  REPAIRED DAMAGED AREA REFER TO ERA 514326-14, REV ORIG.
